MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ANATOMIC SHELL SIZE 54 RIGHT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ANATOMIC SHELL SIZE 54 RIGHT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 504-02-54C-R
Medical Device Problem Codes Packaging Problem (3007); Component Misassembled (4004)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.
 
Event or Problem Description
Upon incoming inspection it was noticed that the implant was loose in packaging.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding a packaging issue involving a restoration shell was reported.The event was confirmed following visual inspection of the returned part.Method & results: device evaluation and results: visual inspection was performed and it was identified that there was damage caused to the blister walls and the implant.Material analysis, functional and dimensional inspections were not completed as these aspects are not in question.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the packaging issue was confirmed following visual inspection of the returned part where it was identified that there was damage caused to the blister walls and the implant.Nc was initiated to evaluate the root cause of the event.

Brand Name
RESTORATION ANATOMIC SHELL SIZE 54 RIGHT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8752358
Report Number0002249697-2019-02459
Device Sequence Number11273469
Product Code LPH
UDI-Device Identifier07613327012415
UDI-Public07613327012415
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151264
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number504-02-54C-R
Device Catalogue Number504-02-54C-R
Device Lot NumberHM5WKX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2019
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer01/09/2020
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;